My husband wakes up each morning and also through the day always has the taste of blood in his mouth. He went to A DENTIST and he said it maybe a mild Gingivitis infection and to use a mouth wash . He is on Warfarin 9 mgs a day for a long clot he got in leg mid May.
Thanks for your query, i have gone through your query. The gingivitis or gum infection can present with bleeding gums and warfarin is a blood thinner it might aggravate the chances of bleeding gums. consult a oral physician and get your teeth cleaned. and maintain a good oral hygiene by brushing your teeth twice daily and rinse your mouth thoroughly soon after eating anything. i hope my answer will help you. take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]